# SDR ASAA2018091226101

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 15,801 hours, 5,215 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED CONTINUING SINGLE FMC OPS PER CK LIST. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836 FMC RESET FAIL LT EXTINGUISHED DUAL FMC OPS RESTORED OK FOR SERVICE.
